# SDR AALA2019101429001

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 15,405 hours, 5,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND FLIGHT ATTENDANT FLASHLIGHT LED FAILED TEST. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
